# SDR TWAA0016301

- Difficulty date: October 19, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28207
- Aircraft time: 12,407 hours, 1,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6200928
- Condition: Inoperative
- Location: Row 15
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT WAS INOPERATIVE AT ROW 15, RT SIDE.  REPLACED THE EGRESS LAMP.  CHECK-C 3-17-00 LAX.
